Self-injective rings. (English) Zbl 0161.03803

Full Text: DOI


[1] Azumaya, G, A duality theory for injective modules, Am. J. math., 81, 249-278, (1959) · Zbl 0088.03304
[2] Ikeda, M; Nakayama, T, On some characteristic properties of quasi-Frobenius and regular rings, (), 15-19 · Zbl 0055.02602
[3] Lesieur, L; Croisot, R, Cœur d’un module, J. math. pures appl., 42, 367-407, (1963) · Zbl 0122.04101
[4] Morita, K, Duality for modules and its application to the theory of rings with minimum condition, Sci. repts. Tokyo kyoiku daigaku, A6, 83-142, (1958) · Zbl 0080.25702
[5] Utumi, Yuzo, On contenuous rings and self injective rings, Trans. am. math. soc., 118, 158-173, (1965) · Zbl 0144.27301
[6] Utumi, Yuzo, On the continuity and self-injectivity of a complete regular rings, Canadian J. math., 18, 404-412, (1966) · Zbl 0138.26703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.